# SDR CALA2017060501722

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 28,707 hours, 9,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST, FIRST CLASS FLOOR, R1 DOOR, L2 DOOR,  ROWS 27-39 FLOOR AND STOWBIN LIGHTS INOPERATIVE. REMOVED AND REPLACED THE BATTERY PACKS M1673 , M1674, AND M2626.  OPS CHECKED OK IAW MM 33-51-06-960-805.
